# SDR AALA20090317TUL03

- Difficulty date: February 25, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 58,960 hours, 29,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: CDK29745
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR GIRT BAR FITTING CORRODED.  REMOVED AND REPLACED GIRT BAR FITTING PER SRM 51-01.
